# SDR AALA202101299003

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,302 hours, 14,459 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY HINGE BEARING SUPPORT NR 1 ON RIGHT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM END FITTING NR 1 ON RIGHT HORIZONTAL STABILIZER, IAW AMM 55-16-42-400-001-A.
